# SDR AALA201804159001

- Difficulty date: April 12, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 53,326 hours, 25,018 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21684
- Part serial: 3571
- Condition: Faulty
- Location: Mlg
- Part time: 43,265 hours, 22,622 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  ECAM MESSAGE FOR BRAKES AUTO/BRAKE FAULT.  REPLACED THE NR 3 & 4 BRAKES IAW 32-42-27.
